# SDR AWXA200602049

- Difficulty date: November 30, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311021
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - STRINGER 15L CRACKED, BS 630 AND BS  635.  REPAIRED STRINGER 15L, BS 630 AND BS  635 IAW B757-200 SRM 53-00-03 FIGURE 201.
